I am 30 years old. I do not like being in public. I do not do anything fun. I have a thought that always people in my surroundings are looking at me. So I would rather be at home. I do not like using the phone. I am taking Klonopin 2 mg 3 times a day. But I am not taking it now as I am travelling with my husband state to state for his job.
With regards to anxiety my symptoms are extreme worry, classic panic attacks sometimes 5-6 times a day, feel hard to breath, stomach sick. I do not get motivated to do anything like shower, changing clothes, cleaning house, keep a job. My husband will do most of the shopping including grocery. I forgot any type of social get together with friends and family. I do not even visit my in-laws.
I feel tiredness in my whole body, a tense feel and headache. When I take Klonopin these symptoms will disappear. I have been on this medication since 13 years.
Can anxiety be the cause for such issues or is it something else? I wish to spend some time outside with my family. Please explain what is wrong with me.
Welcome to icliniq.com.
You are suffering from panic attacks with agoraphobia (fear to go to public place). You are taking Benzodiazepine (Klonopin-Clonazepam) of very high dose. Continue it but should take it occasionally only, as high chance of dependence is there. You should start an antidepressant, which is useful in panic attacks, for maintenance. Take tablet Pari CR (Paroxetine) 12.5 mg for 5 days, then shift on Pari CR 25 m and continue it in the morning.You can take psychotherapy sessions (CBT - Cognitive behavioural therapy) by therapist or psychiatrist.
Review after 21 days, to adjust dose of medication.
Revert back after 21 days to a psychiatrist online.---> https://www.icliniq.com/ask-a-doctor-online/psychiatrist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
History of bipolar disorder ... Family history of depression or other psychological disorders ... Read fullCan I take antidepressants only when needed and not continuously?
.. not mentioned the severity of your depression. If you have the first episode of depression. and you were stable on medication for more than six months then you can try to stop the medication. But if you have again depression then you need to take... Read fullGeneralized Anxiety Disorder(GAD)
that worsens with life stressors with the occurrence of negative life events ... stress of GAD ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now